# SDR C2XA09TY022

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 688
- Aircraft time: 17,200 hours, 9,164 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23065890
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SMOKE NOTICED IN CABIN AND LAV SMOKE INDICATION ON EICAS AFTER T/O.  R&R ENG NR 1 "0" CARBON SEAL IAW RRMM 72-25-25 & 77-21-10.  OPS AND LEAK CHECK GOOD, ACFT RELEASED AND RETURNED TO SERVICE.
